MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SHAFT T8 CYLINDRIC W/GROOVE SH; SCREWDRIVERS

SYNTHES GMBH SCRDRIVER SHAFT T8 CYLINDRIC W/GROOVE SH; SCREWDRIVERS
Catalog Number 313.304
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: e1: initial reporter is j&j company representative h4 device history part:313.304 lot no:3l86361 release to warehouse date: 22 may, 2019 manufacturing site: werk hagendorf a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during surgery on (b)(6) 2024, the screwdriver does not hold the screws.No information is known on patient or surgical status.This report is for one scrdriver shaft t8 cylindric w/groove sh this is report 1 of 1 for (b)(4).

Brand Name
SCRDRIVER SHAFT T8 CYLINDRIC W/GROOVE SH
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HAGENDORF
im bifang 6
hagendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19595157
Report Number8030965-2024-07824
Device Sequence Number8410448
Product Code HXX
UDI-Device Identifier10886982153098
UDI-Public(01)10886982153098
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number313.304
Device Lot Number3L86361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale